Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Throat pain. Cough, black thread like particles with phlegm. Increased esr rate. Problem?

hi sir,
i had a throat pain since 2 months ...i consulted the doctor and he took a ultrasonic neck scan and thyroid test but the result was normal. but the esr rate has been increased to 60...i m 24 yrs .......he told that there is an infection in my throat thats y it it so????when i cough and spit some black thread like particles also came with the phlegm ....not always...2-3 times this a serious problm
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  987
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding throat pain and cough for last 2 months, you are also pssing black thread like particles in your phlegm.

Your symptoms re favoring for chronic infection either in throat or in chest. Since you have throat pain so some short of infection is likely to be there. You are now advice for these basic test to confirm the pathology.-

(a) X-Ray chest ( P.A.view).

(b) Sputum for C/S, Afb, Fungus.

(c) X-Ray paranasal sinuses.

Beside this a thorough examination of throat to find out any local cause as- tonsillitis, Laryngitis etc. After this clinical co-relation with inferences of investigations will one to pin point the diagnosis that lateron may be accordingly plan for treatment.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor